# SDR SIMA20151208004

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,477 hours, 35,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER FLOOR STRIP INOPERATIVE.  FIXED BROKEN WIRE TO NR 1 EMER FLOOR STRIP IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
